# SDR 0401189953

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Aircraft time: 97,777 hours, 80,226 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW WAS NOT ABLE TO CONTROL THE PRESSURIZATION WITH AUTOMATIC CONTROL AFTER TAKEOFF, UTILIZED MANUAL CONTROL.  MANUAL CONTROL FAILED AND THE OUTFLOW VALVE WENT FULL OPEN AT FL230.  EMERGENCY DESCENT TO 10,000 FT AND THEN NORMAL DESCENT TO 6,000 FT.  CABIN ALTITUDE REACHED A MAXIMUM ALTITUDE OF 11,000 FT DURING THE DESCENT AND THE MASKS DID NOT DEPLOY.  FLIGHT RETURNED TO A NORMAL NON-EMERGENCY LANDING BACK TO DTW.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER AND THE CABIN PRESSURE RESET REGULATOR.  AIRCRAFT RETURNED TO SERVICE.
